X
Search Filters
Format Format
Subjects Subjects
Subjects Subjects
X
Sort by Item Count (A-Z)
Filter by Count
mathematics (5) 5
mathematics, applied (5) 5
identities (4) 4
catalan numbers (2) 2
chu-vandermonde formula (2) 2
combinatorics (2) 2
convolution (2) 2
gould-hsu inverse series relations (2) 2
hagen-rothe convolution identity (2) 2
hagen-rothe formula (2) 2
hagen-rothe formulae (2) 2
hagen-rothe identity (2) 2
hagen–rothe formulae (2) 2
multiplicate inversions (2) 2
pfaff-saalschutz theorem (2) 2
terminating hypergeometric series (2) 2
theorems (2) 2
whipple's transformation (2) 2
[ info.info-dc ] computer science [cs]/distributed, parallel, and cluster computing [cs.dc] (1) 1
[ info.info-dm ] computer science [cs]/discrete mathematics [cs.dm] (1) 1
[ math.math-co ] mathematics [math]/combinatorics [math.co] (1) 1
[ math.math-nt ] mathematics [math]/number theory [math.nt] (1) 1
[formula omitted]th price auction (1) 1
abel identity (1) 1
auctions (1) 1
bailey pair (1) 1
balancing (1) 1
bijective proofs (1) 1
binomial coefficients (1) 1
binomials (1) 1
chu--vandermonde--gauss's summation formula (1) 1
chu-vandermonde-gauss summation formula (1) 1
chu-vandermonde-gauss's summation formula (1) 1
chu–vandermonde formula (1) 1
classical hypergeometric series (1) 1
combinatorial identities (1) 1
complete information (1) 1
computation (1) 1
computational theory and mathematics (1) 1
computer science (1) 1
computer science - discrete mathematics (1) 1
computer science - distributed, parallel, and cluster computing (1) 1
computer science, software engineering (1) 1
convolution identities (1) 1
discrete mathematics (1) 1
discrete mathematics and combinatorics (1) 1
distributed, parallel, and cluster computing (1) 1
divided difference (1) 1
economics (1) 1
engineering design (1) 1
generalized catalan numbers (1) 1
generalized hypergeometric serie (1) 1
generalized hypergeometric series (1) 1
generalized hypergeometric-series (1) 1
gould--hsu inverse series relations (1) 1
gould-hsu inversions (1) 1
hagen--rothe's convolution identity (1) 1
hagen-rothe identity mathematics (1) 1
hagen-rothe's convolution identity (1) 1
hagen-rothe's identity (1) 1
hagen–rothe convolution identity (1) 1
hagen–rothe formula (1) 1
hagen–rothe's identity (1) 1
hagen–rothe’s identity (1) 1
hypergeometric series (1) 1
inverse (1) 1
inversions (1) 1
jensen's identity (1) 1
jensen’s identity (1) 1
kth price auction (1) 1
lagrange inversion (1) 1
lattice paths (1) 1
legislators (1) 1
mathematical analysis (1) 1
mathematical models (1) 1
mathematics - combinatorics (1) 1
mathematics - number theory (1) 1
matrix inversion (1) 1
number theory (1) 1
orthogonal polynomials (1) 1
pfaff--saalschütz's summation theorem (1) 1
pfaff-saalschiitz theorem (1) 1
pfaff-saalschutz's summation theorem (1) 1
pfaff-saalschütz theorem (1) 1
pfaff-saalschütz's summation theorem (1) 1
pfaff–saalschütz theorem (1) 1
primary 05a19 (1) 1
primary: 05a19 (1) 1
q-analogue (1) 1
reproduction (1) 1
rothe numbers (1) 1
rothe's identity (1) 1
secondary 11b75 (1) 1
secondary: 33c20 (1) 1
series (1) 1
statistics (1) 1
statistics & probability (1) 1
stopping (1) 1
summation (1) 1
the revenue equivalence principle (1) 1
more...
Language Language
Publication Date Publication Date
Click on a bar to filter by decade
Slide to change publication date range


Economics Letters, ISSN 0165-1765, 11/2018, Volume 172, pp. 69 - 73
... with some classical combinatorial identities, we derive the closed form of the unique symmetric, increasing equilibrium of a kth price... 
The revenue equivalence principle | [formula omitted]th price auction | Jensen’s identity | Catalan numbers | Hagen–Rothe’s identity | Jensen's identity | kth price auction | Hagen–Rothe's identity | IDENTITIES | COMPLETE INFORMATION | ECONOMICS | Hagen-Rothe's identity | Legislators | Auctions | Statistics
Journal Article
Ars Combinatoria, ISSN 0381-7032, 01/2018, Volume 136, pp. 161 - 168
...-known identities of Abel and Hagen-Rothe in combinatorial analysis. 
Abel identity | Divided difference | Hagen-rothe identity mathematics | MATHEMATICS | Hagen-Rothe identity | BIJECTIVE PROOFS
Journal Article
Graphs and Combinatorics, ISSN 0911-0119, 9/2016, Volume 32, Issue 5, pp. 2183 - 2197
...Graphs and Combinatorics (2016) 32:2183–2197 DOI 10.1007/s00373-016-1694-y ORIGINAL PAPER Identities on Extended Catalan Numbers and Their q -Analogs Roberta R... 
Secondary 11B75 | Hypergeometric series | Primary 05A19 | Mathematics | Engineering Design | Catalan numbers | Hagen–Rothe formulae | Combinatorics | MATHEMATICS | Hagen-Rothe formulae
Journal Article
Integral Transforms and Special Functions, ISSN 1065-2469, 10/2016, Volume 27, Issue 10, pp. 794 - 805
Journal Article
Utilitas Mathematica, ISSN 0315-3681, 03/2013, Volume 90, pp. 115 - 133
Journal Article
by Chu, WC
INTEGRAL TRANSFORMS AND SPECIAL FUNCTIONS, ISSN 1065-2469, 06/2016, Volume 27, Issue 10, pp. 794 - 805
...)-series with two extra integer parameters. Three analytical formulae are established and several identities for both F-4(3... 
Hagen-Rothe convolution identity | MATHEMATICS | MATHEMATICS, APPLIED | IDENTITIES | Whipple's transformation | GENERALIZED HYPERGEOMETRIC-SERIES | Pfaff-Saalschutz theorem | Chu-Vandermonde formula | Terminating hypergeometric series
Journal Article
Journal of Combinatorial Theory, Series A, ISSN 0097-3165, 2011, Volume 118, Issue 4, pp. 1475 - 1493
By means of the Hagen–Rothe formula, we establish two new matrix inversions with four parameters. These new inversions uniformize Riordan's inverse relations... 
q-Analogue | Hagen–Rothe formula | Matrix inversion | Bailey pair | Summation | Hagen-Rothe formula | Q-Analogue | TRANSFORMATION | MATHEMATICS | SERIES | IDENTITIES | LAGRANGE INVERSION
Journal Article
Fundamenta Informaticae, ISSN 0169-2968, 2012, Volume 117, Issue 1-4, pp. 265 - 277
.... Making use of this interpretation this paper aims at showing how some classical convolution identities involving Rothe numbers can also be proved conveniently using... 
Lattice paths | Hagen-Rothe formula | Rothe's identity | Rothe numbers | generalized Catalan numbers | COMPUTER SCIENCE, SOFTWARE ENGINEERING | MATHEMATICS, APPLIED
Journal Article
Applied Mathematics and Computation, ISSN 0096-3003, 2011, Volume 217, Issue 21, pp. 8825 - 8832
By means of the classical Lagrange expansion theorem, five convolution formulae are established for the orthogonal polynomials named after Laguerre, Jacobi,... 
Convolution identities | Orthogonal polynomials | Hagen–Rothe formulae | Hagen-Rothe formulae | MATHEMATICS, APPLIED | Theorems | Mathematical models | Convolution | Binomial coefficients | Computation | Mathematical analysis
Journal Article
No results were found for your search.

Cannot display more than 1000 results, please narrow the terms of your search.